Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Locally compact abelian groups and the variety of topological groups generated by the reals

Author: Sidney A. Morris
Journal: Proc. Amer. Math. Soc. 34 (1972), 290-292
MSC: Primary 22B05
Erratum: Proc. Amer. Math. Soc. 51 (1975), 503.
MathSciNet review: 0294560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An LCA group G can be ``manufactured'' from the group of reals, via repeated operations of taking quotients, subgroups and (arbitrary) cartesian products if and only if G is compactly generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05

Additional Information

PII: S 0002-9939(1972)0294560-4
Keywords: Compactly generated locally compact abelian groups, variety of topological groups
Article copyright: © Copyright 1972 American Mathematical Society